Síguenos en Twitter     Síguenos en Facebook     Síguenos en Google+     Síguenos en YouTube     Siguenos en Linkedin     Correo Grupsagessa     Gmail     Yahoo Mail     Dropbox     Instagram     Pinterest     Slack     Google Drive     Reddit     StumbleUpon     Print

SOBRE EL AUTOR **

Mi foto
FACP. Colegio de médicos de Tarragona Nº 4305520 / fgcapriles@gmail.com

WORLD EMERGENCY MEDICINE SOCIETIES

Cranial Nerve VI Palsy Emergency

Buscar en contenido

Contenido:

martes, 4 de marzo de 2014

Canabinoides sintéticos

emDocs
EMDOCS - March 3, 2014 - By Cynthia Santos
"Bottom Line
  • Suspect synthetic cannabinoids in your patients who present with marijuana-like symptoms but screen negative for cannabis using standard urine drug screens. Most patients require symptomatic support as you would normally do for your patient presenting with marijuana intoxication.
  • However, there have been a growing number of cases associated with life-threatening neurotoxic effects (seizures, strokes) and cardiotoxic effects (arrhythmia, acute coronary syndrome / myocardial infarction), presumably due to increased potency to the cannabinoid receptors in the newer synthetic cannabinoids."
http://www.emdocs.net/synthetic-cannabinoids/